MathSciNet Relay Station
MathSciNet bibliographic data
MR2773244 47J25 (47H09 47H10 65J15)
Nilsrakoo, Weerayuth; Saejung, Satit Strong convergence theorems by Halpern-Mann iterations for relatively nonexpansive mappings in Banach spaces. Appl. Math. Comput. 217 (2011), no. 14, 6577–6586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement